# SDR USAA2010102692409

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 5,645 hours, 1,653 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0196
- Condition: Low
- Location: R4 Door
- Part time: 5,645 hours, 1,653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 150 - CIDS PANEL CHECK DOOR PRESSURE 4-R.  MAINTENANCE SERVICED 4-R DOOR.
